hi im new to this site, i just wondered if anyone can tell me if its normal to feel spaced out when starting on patches, i have had chronic back pain due to prolapsed discs in my lower back for around 12 yrs now getting progressively worse i now have arthritis in both hips, both knees lower back, neck and most of my fingers i have tried many pain killers over the years, recently attended a pain management clinic who have arranged yet more physio, cbt counselling and also prescribed 10mg butrans 7 day patches to try to get acceptable pain control, i also take 20 mg amylitriptiline (dont think I've spelt that right) at night, I also have tramadol for what he called breakthrough pain. I started the patch yesterday n now feel really weird is this a usual side effect, still in considerable pain too
thank u so much for replying was getting bit worried, still feel really tired and not quite with it, I dont drive any more so thats not a problem, Im just hoping the patches will be an answer, pain is not too bad now but as Ive been feeling weird not done much today,
My doctor has said I will need replacement hips and knees in the future hes not keen to do them yet as im 48 and he says its too young so trying other things first instead, im not coping very well at the moment im finding the constant pain almost unbearable
It has been 24 hours and I think about 4 hours ago I noticed the
waves and rushes! I was spaced out but in a beautiful way. Able
to do normal things. The patch was working on my pain a little and is
doing more now. My Dr is concerned I'm still not out of pain and has told me
to place another 20mg patch on with this one. WOW!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.